Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 28 found articles
 
 
  Characterization of characterization of joint density by conditional densities
 
 
Title: Characterization of characterization of joint density by conditional densities
Author: Gupta, A.K.
Varga, T.
Appeared in: Communications in statistics
Paging: Volume 19 (1990) nr. 12 pages 4643-4652
Year: 1990
Contents: In this paper the relationship between joint density and conditional densities is studied. An explicit formula is given for obtaining the joint density from the conditional ones. It is illustrated for the case of bivariate normal distribution.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 28 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands